Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling itchy scalp, bleeding boils and white deposits on head. Suggest what to do

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions

I think i have psoriasis in scalp.I feel itching heavily. I found some little boils kind on my scalp. sometimes they bleed. I dont have any dandruff problems, but there is lots of white deposits on my head. can u please suggest what to be done.
Posted Tue, 9 Oct 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 47 minutes later
Hi there XXXXXXX
Psoriasis does not normally itch. More of scaling. It would be great if you could take some close up 'clear' photographs & upload them on this site using the 'upload data' icon on the right side of your screen. Are any of the 'white boils' yellowish?
Is there any chance of having any head lice? Any children around you other than the 10mth kid? Any maid with similar itching or lice problems? Is there some stressor in your life currently bothering you? What do your nails look like? Please add a clear photograph of your nails also if you spot any of the nails with indentations or depressions on them.
Please answer these questions & upload snaps & will be happy to help you.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor